Format

Send to

Choose Destination
J Clin Oncol. 2015 Feb 20;33(6):e32-5. doi: 10.1200/JCO.2013.49.7735. Epub 2014 Mar 10.

Antitumor granuloma formation by CD4+ T cells in a patient with rapidly progressive melanoma experiencing spiking fevers, neuropathy, and other immune-related toxicity after treatment with ipilimumab.

Author information

1
Melanoma Disease Center of Dana-Farber Cancer Institute; Brigham and Women's Hospital and Harvard Medical School, Boston, MA jason_luke@dfci.harvard.edu.
2
Brigham and Women's Hospital and Harvard Medical School, Boston, MA.
3
Melanoma Disease Center of Dana-Farber Cancer Institute; Brigham and Women's Hospital and Harvard Medical School, Boston, MA.
PMID:
24616309
PMCID:
PMC4881373
DOI:
10.1200/JCO.2013.49.7735
[Indexed for MEDLINE]
Free PMC Article

Supplemental Content

Full text links

Icon for Atypon Icon for PubMed Central
Loading ...
Support Center